# SDR 95FDEA01333

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Failed
- Location: Stab Trim
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A/P AND CRUISE STABILIZER TRIM ACTUATOR CIRCUIT BREAKER TRIPPED IN DESCENT.  DISCONNECTED A/P.  RESET CIRCUIT BREAKER, IT TRIPPED SECOND TIME.  REMOVED AND REPLACED CRUISE TRIM MOTOR.  OPS CK GOOD.
